zbMATH — the first resource for mathematics

Algebraic hulls of solvable groups and exponential iterated integrals on solvmanifolds. (English) Zbl 1280.22013
Let \(G\) be a simply connected Lie group with Lie algebra \(\mathfrak{g}\), and \(\Gamma\) a cocompact discrete subgroup of \(G\). If \(G\) is nilpotent, then Chen’s (closed) iterated integrals induced from \(\bigwedge \mathfrak{g}_\mathbb{C}^\ast\) represent the coordinate ring of the Malcev completion of \(\Gamma\). In this paper, a generalized case is discussed where \(G\) is a solvable Lie group and (hence) \(\Gamma\) is a torsion-free polycyclic group. The author applies the theory of C. Miller [Topology 44, No. 2, 351–373 (2005; Zbl 1149.57315)] and shows that the coordinate ring of the algebraic hull of \(\Gamma\) is represented by Miller’s (closed) exponential iterated integrals induced from a \(\mathbb{Z}\)-lattice of \(\mathfrak{g}_\mathbb{C}^\ast\) and \(\bigwedge \mathfrak{g}_\mathbb{C}^\ast\).
22E25 Nilpotent and solvable Lie groups
14H30 Coverings of curves, fundamental group
55P62 Rational homotopy theory
20F99 Special aspects of infinite or finite groups
Full Text: DOI arXiv
[1] Chen K.T.: Iterated path integrals. Bull. Am. Math. Soc. 83(5), 831–879 (1977) · Zbl 0389.58001 · doi:10.1090/S0002-9904-1977-14320-6
[2] Chen K.T.: Reduced bar constructions on de Rham complexes. In: Heller, A., Tierney, A. (eds.) Algebra Topology, and Category Theory, pp. 19–32. Academic Press, London (1977)
[3] Hasegawa K.: Minimal models of nilmanifolds. Proc. Am. Math. Soc. 106(1), 65–71 (1989) · Zbl 0691.53040 · doi:10.1090/S0002-9939-1989-0946638-X
[4] Hattori A.: Spectral sequence in the de Rham cohomology of fibre bundles. J. Fac. Sci. Univ. Tokyo Sect. I 8, 289–331 (1960) · Zbl 0099.18003
[5] Hochschild G., Mostow G.D.: Pro-affine algebraic groups. Am. J. Math. 91, 1127–1140 (1969) · Zbl 0213.22702 · doi:10.2307/2373319
[6] Miller C.: Exponential iterated integrals and the relative solvable completion of the fundamental group of a manifold. Topology 44, 351–373 (2005) · Zbl 1149.57315 · doi:10.1016/j.top.2004.10.005
[7] Mostow G.D.: Factor spaces of solvable groups. Ann. Math. 60(2), 1–27 (1954) · Zbl 0057.26103 · doi:10.2307/1969700
[8] Mostow G.D.: Fully reducible subgroups of algebraic groups. Am. J. Math. 78, 200–221 (1956) · Zbl 0073.01603 · doi:10.2307/2372490
[9] Mostow G.D.: Representative functions on discrete groups and solvable arithmetic subgroups. Am. J. Math. 92, 1–32 (1970) · Zbl 0205.04406 · doi:10.2307/2373495
[10] Nomizu K.: On the cohomology of compact homogeneous spaces of nilpotent Lie groups. Ann. Math. 59(2), 531–538 (1954) · Zbl 0058.02202 · doi:10.2307/1969716
[11] Raghunathan M.S: Discrete Subgroups of Lie Groups. Springer, New York (1972) · Zbl 0254.22005
[12] Reed B.E.: Representations of solvable Lie algebras. Mich. Math. J. 16, 227–233 (1969) · Zbl 0204.36002 · doi:10.1307/mmj/1029000266
[13] Vinberg E.B., Gorbatsevich V.V., Schvartsman O.V.: Discrete subgroups of Lie groups, Lie groups and Lie algebras II. In: Onishchik, A.L., Vinberg, E.B. (eds.) Encyclopaedia Mathematical Sciences, vol. 21, pp. 1–123. Springer-Verlag, New York-Berlin (2000)
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.